Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Diagnosed with anemia, prescribed vitamin tonic. Had suffered earlier with shortness of breath causing panic attacks. Was it due to anemia?

Hi.i m so happy I found this site.....three weeks ago i ved been diagnosed with iron deficiency anemia .The doctor priscribed iron pills for me ..I told her that i ved used the pill before but normally constipates me..instead I m on the s a vitamin tonic..sss tonic..... O k before all this I used to have short of breath ..probably once a day..i notice short of breath have increased within the last few days...keep in mine..a few years ago i had a panick attacked and was taken to the some times when i m feeling out of breath i would freaked out a little ..I don t know whether are not i m having a slight panick attack or i m just out of breath because of anemia.
Asked On : Fri, 11 May 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Being out of breath can both be caused by anaemia and anxiety. You practice a few relaxation exercises like yoga , deep breathing , alternating tensing and relaxing the muscles, etc to see if your symptoms improve. In case the symptoms are persistent then iron supplements will help you.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 11 May 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor